# SDR SWIA202264182

- Difficulty date: January 11, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL600*
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE SUPPORT, CRAWLWAY FLOOR FS280.00 P/N CC670-34256-3  CORRODED   (C CHECK RO 02-03-22)    REMOVED AND  INSTALLED NEW ANGLE SUPPORT, CRAWLWAY FLOOR FS280.00 P/N CC670-34256-3 REF CRJ 700 SRM 51-42-06-001-001-A01
